When it comes to buying Cold Medicine Without Acetaminophen , you will find many brands selling the same product. And this will make you confused because you will not know which one of these products will meet your needs and desires.

After a lot of extensive research, we’ve put together a collection of the best Cold Medicine Without Acetaminophen that are currently available on the market.

Best Cold Medicine Without Acetaminophen

Top 10 Best Cold Medicine Without Acetaminophen Reviews

No. 1

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Provides fast, powerful cold relief for people with high blood pressure
  • Relieves cough, runny nose, and sneezing
  • Decongestant free
  • Comes in Tablet form

No. 2

Coricidin HBP Cough & Cold Tablets – 16 Tablets, Pack of 3

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Provides fast, powerful cold relief for people with high blood pressure
  • Relieves cough, runny nose, and sneezing
  • Decongestant free
  • Comes in Tablet form

No. 3

Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate – 50 Coated Tablets

  • Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older

SaleNo. 4

Mucinex Fast-Max DM, Max Strength Chest Congestion Relief with Guaifenesin, Adult Cough Suppressant Liquid, 6 oz

  • Fast Acting, Max Strength, Multi-symptom Relief
  • Controls Cough
  • Thins and loosens mucus
  • Relieves Chest Congestion
  • 4 hour dosing, Try Mucinex DM Caplet for 12 hour Relief

SaleNo. 5

Genexa Cold Crush – 60 Tablets – Multi-Symptom Cough & Cold Remedy – Certified Vegan, Organic, Gluten Free & Non-GMO – Homeopathic Remedies

  • Multi-symptom cough & cold medicine: Organic blend of homeopathic ingredients is formulated to address common cold symptoms and act as a useful cough medicine so you can get back on with your day.
  • Safe and non-drowsy: Our organic cough medicine & cold medicine is non-drowsy with no known drug interactions.
  • Physician-formulated: Cold Crush’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • Ingredients you deserve: No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified vegan, gluten-free, organic, lactose free, & non-GMO.
  • Easy to use: Made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Made in the USA with globally sourced organic ingredients.

SaleNo. 6

Natrol Melatonin Fast Dissolve Tablets, Helps You Fall Asleep Faster, Stay Asleep Longer, Easy to Take, Dissolve in Mouth, Strengthen Immune System, Maximum Strength, Strawberry Flavor, 10mg, 100Count

  • Get Enough Sleep: Sleep enhances immune defense and a lack of it can affect the immune system; Studies have shown how people who don’t get enough sleep have a higher risk of illness, and it can also impact the time it takes for the body to recover
  • Sleep Strengthens Your Immune System: Research has shown the importance of sleep in strengthening your immune system, improving mental sharpness, maintaining balanced moods and so much more; Natrol Melatonin is a solution for occasional sleeplessness
  • Drug Free: Natrol Melatonin is a nighttime sleep aid that assists with occasional sleeplessness; It is non-habit forming, so you can use it with confidence whenever you need to adjust your internal clock; Plus it’s vegetarian
  • Fast Dissolve Tablets: Natrol’s unique fast dissolve strawberry formula enables faster absorption that can be taken anytime, anywhere; No water needed
  • Wellness Worldwide: Natrol is a leading U.S. Vitamin, Mineral and Supplement manufacturer helping people around the world improve beauty, sleep, mood, immune health and brain health

SaleNo. 7

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief

SaleNo. 8

Mucinex 12 Hour Extended Release Tablets -Guaifenesin Relieves Chest Congestion Caused by Excess Mucus (#1 Doctor Recommended OTC expectorant), 100 Count (Pack of 1)

  • MUCINEX 12 HOUR EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your chest congestion
  • SYMPTOMS TREATED: Relieves chest congestion caused by excess mucus by making your cough more productive
  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • INGREDIENTS: Guaifenesin (600 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants
  • CONTINUOUS RELIEF: Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours

No. 9

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

SaleNo. 10

Congestion and Cough Liquid, Mucinex Fast-Max Severe Congestion and Cough Liquid, 6 fl. oz.(Package May Vary)

  • MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Fast-Max Severe Congestion & Cough helps relieve cough, thins and loosens mucus and relieves chest and nasal congestion
  • #1 TRUSTED COLD, COUGH & CHEST CONGESTION BRAND: #1 Cold, Cough and Chest Congestion brand doctors trust for themselves and their families and #1 Pharmacist Recommended Brand
  • COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
  • EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure

Final Words

In today’s market where same type of products is available from almost every brand, finding the right Cold Medicine Without Acetaminophen is a challenge. Every purchase requires research. Before you buy anything you need to answer the follow questions:

  • What are the features of the best Cold Medicine Without Acetaminophen?
  • How to find the right Cold Medicine Without Acetaminophen within your budget?
  • What is the average price of a good Cold Medicine Without Acetaminophen?

Our data analysis platform helps you answer these questions using state of the art algorithm. We analyze thousands of reviews from real users to generate usability score for each brand. This usability score is unbiased and powered by people’s experience the product. Then we provide you with an unbiased list of 10 best affordable Cold Medicine Without Acetaminophen to buy. Our goal is to make your decision making easy and shopping experience fun.